Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 5, NWS State College, PA

April 10, 20136 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Apr 10, 2013, 3:07 PM EDT for 6 counties in Pennsylvania. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2013, 3:07 PM EDT (19:07 UTC)
Expired
Apr 10, 2013, 4:00 PM EDT
In force
53 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Elk County, PA, Potter County, PA

The radar

The State College radar (KCCX), 40 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 3:25 PM EDTTSTM WND DMGTamarack, PATREES REPORTED DOWN IN LEIDY TWP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2013-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2013-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
445 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
324 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

977 
WUUS51 KCTP 101907
SVRCTP
PAC023-027-033-035-047-105-102000-
/O.NEW.KCTP.SV.W.0005.130410T1907Z-130410T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
307 PM EDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHEASTERN ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  SOUTHERN POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
  CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 400 PM EDT

* AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  CAMERON TO LECONTES MILLS TO LUMBER CITY...MOVING EAST AT 50 MPH.
  THESE STORMS ARE CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
  OF 70 MPH. 

* LOCATIONS IN THE WARNING INCLUDE...
  WHARTON AND STEVENSON DAM...
  PINE GLEN AND KETTLE CREEK STATE PARK...
  CROSS FORK AND PHILIPSBURG...
  OLE BULL STATE PARK AND SNOW SHOE...
  PORT MATILDA AND RENOVO...
  BALD EAGLE STATE PARK...

OTHER LOCATIONS IN THE WARNING INCLUDE PENNSYLVANIA MILITARY
MUSEUM...TUSSEY MOUNTAIN SKI AREA...PENNSYLVANIA STATE UNIVERSITY AND
LOCK HAVEN UNIVERSITY.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 114 AND 175...I-99 BETWEEN MILE MARKERS 62
AND 85.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
220...ALTERNATE ROUTE 220...ROUTE 322...STATE ROAD 26...STATE ROAD
45...STATE ROAD 120...STATE ROAD 350.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING WIND
DAMAGE IN RIDGWAY. DO NOT STAY OUTDOORS.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

&&

LAT...LON 4146 7760 4137 7754 4126 7748 4122 7748
      4114 7745 4107 7746 4089 7750 4074 7766
      4089 7876 4117 7838 4157 7829 4168 7761
TIME...MOT...LOC 1907Z 280DEG 46KT 4146 7816 4115 7822
          4093 7853

$$

FORECASTER: JUNG
1 follow-up statement
051 
WWUS51 KCTP 101926
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
326 PM EDT WED APR 10 2013

PAC023-027-033-035-047-105-102000-
/O.CON.KCTP.SV.W.0005.000000T0000Z-130410T2000Z/
CAMERON PA-CLEARFIELD PA-ELK PA-POTTER PA-CENTRE PA-CLINTON PA-
326 PM EDT WED APR 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR CLINTON...CENTRE...POTTER...ELK...CLEARFIELD AND CAMERON
COUNTIES...

AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TAMARACK TO PINE GLEN TO OSCEOLA MILLS...MOVING EAST
AT 55 MPH.

LOCATIONS IN THE WARNING INCLUDE...
  OLE BULL STATE PARK AND SNOW SHOE...
  PORT MATILDA AND HYNER...
  UNIONVILLE AND BALD EAGLE STATE PARK...
  PARK FOREST AND MILESBURG...
  LOCK HAVEN UNIVERSITY AND PENNSYLVANIA STATE UNIVERSITY...
  TUSSEY MOUNTAIN SKI AREA AND CENTRE HALL...

OTHER LOCATIONS IN THE WARNING INCLUDE PENNSYLVANIA MILITARY
MUSEUM...TUSSEY MOUNTAIN SKI AREA...PENNSYLVANIA STATE UNIVERSITY AND
LOCK HAVEN UNIVERSITY.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 114 AND 175...I-99 BETWEEN MILE MARKERS 62
AND 85.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
220...ALTERNATE ROUTE 220...ROUTE 322...STATE ROAD 26...STATE ROAD
45...STATE ROAD 120...STATE ROAD 350.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

&&

LAT...LON 4146 7760 4126 7748 4114 7745 4089 7750
      4074 7766 4089 7876 4117 7838 4130 7836
      4144 7805 4161 7801 4168 7762
TIME...MOT...LOC 1925Z 280DEG 46KT 4142 7786 4111 7792
          4089 7823

$$

FORECASTER: JUNG/COLBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 1:49 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Apr 10, 1:49 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
149 PM EDT WED APR 10 2013

.SYNOPSIS...
AN EAST-WEST FRONTAL BOUNDARY WILL CONTINUE TO WAVER OVER CENTRAL
PENNSYLVANIA INTO THURSDAY. A DYNAMIC STORM SYSTEM CROSSING THE
CENTRAL UNITED STATES WILL SEND A STRONG COLD FRONT THROUGH THE
REGION ON FRIDAY. COOLER TEMPERATURES ARE EXPECTED OVER THE
WEEKEND WITH ANOTHER WARMING TREND LIKELY INTO EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
FIRST LINE OF CONVECTION IS OVER WESTERN PA AND THE FIRST WARNING
ON A CIRCULATION NEAR THE BOOKEND VORTEX HAS BEEN ISSUED. THIS
LINE IF IT HOLDS TOGETHER WILL ENTER OUR NORTHWESTERN COUNTIES
BEFORE 230 PM.

THE POTENTIAL FOR A LINE OF STRONG STORMS IS STILL PRESENT. DCAPE
AND SURFACE BASED CAPE WILL PEAK IN WEST/CENTRAL PA LATER THIS
AFTERNOON AND EVENING. GRIDS SHOW THE POTENTIAL FOR THE THUNDER
BEST CHANCES IN NORTHWESTERN AND CENTRAL AREAS THIS AFTERNOON.

VERY WARM IN SOUTHEAST AND SOUTHERN AREAS....COOL NEAR SHALLOW
FRONT NEAR NY/PA BORDER.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...

LINGERING SHOWERS AND THUNDER WEDNESDAY EVENING. MOST GUIDANCE
IMPLIES THE FRONTAL BOUNDARY ALONG THE BORDER SAGS SOUTHWARD INTO
PA. INCREASED LOW CLOUDS AND DRIZZLE IN SHALLOW COLD AIR. MOST OF
SIGNIFICANT RAINFALL WILL SLIDE TO OUR EAST AND DISSIPATE.

COOLER THURSDAY WITH BOUNDARY LIKE WELL INTO PA SO A GOOD CHANGE
IN TEMPERATURES ACROSS THE STATE. STILL CHANCE OF RAIN OVER THE BOUNDARY.

THING TO WATCH WILL BE APPROACHING FRONTAL SYSTEM AND STRONG LOW-
LEVEL JET OVER OUR REGION THURSDAY NIGHT INTO EARLY FRIDAY.

PREVIOUS DISCUSSION:

CONCEIVABLY THE STNRY/WARM FRONT DRAPED OVER CENTRAL PA SHOULD
LIFT BACK NWD AS THE MIDWEST FRONTAL SYSTEM BEGINS TO LIFT NEWD
TOWARD THE GRT LKS/OH VLY. HOWEVER NAM/GFS SUGGEST A BACKDOOR
SCENARIO MAY OCCUR AS THE BNDRY SLIPS SWD TOWARD THE MASON DIXON
LINE. THE RESULT IS A VERY TRICKY/LOW CONFIDENCE TEMP FCST WITH
BIG-BUST POTENTIAL. BASED ON PREV THINKING...I WEIGHTED THE FINAL
BLEND ON THE WARM-SIDE OF THE GUIDANCE CLOSER TO THE ECMWF/RGEM
FOR TEMPS WHICH WOULD ALLOW FOR ONE MORE VERY MILD DAY. TO GET A
SENSE OF THE UNCERTAINTY...THE SPREAD IN THE GEFS MOS FOR UNV IS
15 DEGS AND 23F IN THE ECENS MOS. PCPN-WISE THE HIGHEST POPS
REMAIN OVER THE NRN TIER DURING THE DAY BUT QUICKLY INCREASE FROM
WEST TO EAST THUR NGT AHEAD OF EWD SURGING COLD FRONT.

THE MEAN POSITION OF THE LARGE SCALE UPPER TROUGH SHOULD REMAIN
CENTERED ACROSS THE GREAT LAKES WITH SEVERAL EMBEDDED SHORTWAVE
IMPULSES GYRATING AROUND THE CENTER. THE MAIN IMPULSE TO INFLUENCE
HEAVY RAIN AND LOW-TOPPED NCFRB POTENTIAL SHOULD CROSS THE REGION
BTWN 12-18Z FRI. THE GFS IS STILL ABOUT 6HRS FASTER THAN THE ECMWF
IN SHIFTING ITS HVY QPF AXIS OUT OF CENTRAL PA. STRONG DYNAMICS
COUPLED WITH AMPLE MSTR/HIGH PWATS SHOULD LEAD TO MOD TO LOCALLY
HEAVY RAFL AMTS ALONG THE FRONTAL BAND. CONDS WILL DRY OUT LATER
FRI AFTN INTO FRI NGT WITH ANOTHER S/W AND SECONDARY COLD FRONT
PUSHING EWD THROUGH THE CWA...USHERING IN THE COOLER AIR FOR THE
WEEKEND. SCT RA/SN SHOWERS ARE POSSIBLE FRI NGT IN THE FAVORED
UPSLOPE AREAS.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
CYCLONIC FLOW PATTERN WILL PREVAIL THROUGH THE WEEKEND AS UPPER
LOW MOVES EWD THRU ONTARIO AND NRN MAINE. ANOTHER S/W TROUGH
SHOULD SWEEP THROUGH ON SATURDAY AND MAY TRIGGER A BAND OF
SHOWERS. HIGH PRESSURE WILL BUILD INTO THE CWA ON SUNDAY. TEMPS
SHOULD AVG NEAR TO BELOW NORMAL BEFORE MODERATING INTO EARLY NEXT
WEEK.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
A LINE OF SHOWERS AND THUNDERSTORMS HAS MOVED INTO NORTHWESTERN
PA. THIS LINE IF IT HOLDS SHOULD BE NEAR KBFD AROUND 19-20Z THIS
AFTERNOON. TRIED TO TIME THIS FEATURE AND PERHAPS STORM DEVELOPING
TO THE SOUTH INTO KBFD THEN KJST AND KAOO. NEW STORMS WILL LIKELY
DEVELOP AS THE AFTERNOON CONTINUES.

THUNDERSTORMS AND SHOWERS WILL PROVIDE MVFR TO IFR CONDITIONS
ALONG WITH STRONG GUSTY WINDS AT TIMES.

LATER TONIGHT THE MOISTURE FROM RAINFALL AND FRONT IN NY SAGGING
SOUTH WILL PRODUCE IFR AND PERHAPS PATCHY LIFR CONDITIONS IN
NORTHERN AND NW AREAS OVERNIGHT INTO THURSDAY MORNING.

LOW CLOUDS AND DRIZZLE COULD PRODUCE AREAS OF MVFR ON THURSDAY.

ANOTHER GOOD ROUND OF RAIN AND POSSIBLE THUNDERSTORMS OVERNIGHT
THURSDAY INTO FRIDAY...BEHIND THE FRONT FRIDAY FLYING WEATHER
SHOULD GENERALLY IMPROVE.

.OUTLOOK...

THU...EARLY AM LOW CIGS POSS NW MTNS. PATCHY -DZ.

FRI...RAIN/TS/LOW CIGS POSS...EARLY WITH FRONTAL SYSTEM. SHRA
POSS NW PM.

SAT-SUN...NO SIG WX EXPECTED.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...GRUMM
SHORT TERM...GRUMM
LONG TERM...STEINBUGL
AVIATION...GRUMM
Hazardous weather outlook, Apr 10, 2:20 PM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
220 PM EDT WED APR 10 2013

PAZ006-011-012-037-041-042-046-111830-
POTTER-CAMERON-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN LYCOMING-
220 PM EDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE REGION THIS
AFTERNOON AND EVENING. THUNDERSTORMS MAY PRODUCE ISOLATED WIND GUSTS
AND HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

LOCALIZED HEAVY RAINFALL IS POSSIBLE ON FRIDAY AS A STRONG COLD
FRONT CROSSES THE REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ017>019-024>028-033>036-045-049>053-056>059-063>066-111830-
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-
UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-
SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
220 PM EDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
INTO EARLY TONIGHT. DAMAGING WIND GUSTS AND LARGE HAIL ARE THE
PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

LOCALIZED HEAVY RAINFALL IS POSSIBLE ON FRIDAY AS A STRONG COLD
FRONT CROSSES THE REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004-005-010-111830-
WARREN-MCKEAN-ELK-
220 PM EDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL AFFECT THE REGION THROUGH THIS
AFTERNOON. SOME THUNDERSTORMS WILL PRODUCE ISOLATED STRONG WIND
GUSTS AND POSSIBLE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

2 TO 3 INCHES OF RAIN IS POSSIBLE THROUGH FRIDAY WHICH COULD
RESULT IN FLOODING ALONG SOME STREAMS AND CREEKS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GARTNER/GRUMM

In the hours before

Local storm report, Apr 10, 3:06 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
306 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     RIDGWAY                 41.43N  78.73W
04/10/2013                   ELK                PA   911 CALL CENTER

            A COUPLE OF TREES DOWN.

&&

EVENT NUMBER CTP1300008

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 2:17 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk58 min
Apr 10, 2:36 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter39 min
Apr 10, 3:41 PM EDTSpecial Weather StatementCTPClinton, Lycoming34 min
Apr 10, 4:02 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Montour, Northumberland, Sullivan, Union58 min
Apr 10, 4:11 PM EDTSpecial Weather StatementCTPCambria49 min
Apr 10, 4:29 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Somerset61 min
Apr 10, 4:33 PM EDTSpecial Weather StatementCTPCentre27 min
Apr 10, 4:38 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan, Union52 min
Apr 10, 4:57 PM EDTSpecial Weather StatementCTPJuniata, Mifflin, Perry48 min
Apr 10, 5:10 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin, Snyder65 min
Apr 10, 6:02 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, Lycoming, McKean, Potter and 1 more58 min
Apr 10, 6:32 PM EDTSpecial Weather StatementCTPDauphin, Lebanon43 min
Apr 10, 6:44 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton, Elk61 min
Apr 10, 7:05 PM EDTSevere Thunderstorm WarningCTPClinton, Columbia, Lycoming, Sullivan, Tioga55 min
Apr 10, 7:17 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Cameron, Centre, Clearfield, Clinton and 4 more58 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.